# SDR ASAA2018020323395

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,023 hours, 5,663 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN APU BITE PROCEDURE IAW FIM 49-60 TASK 801,  FOR AIRCRAFT HISTORY OF BLUE MAINTENANCE LIGHT ON WITH OIL LEVEL FOUND FULL, FAULT HISTORY SHOWS NO FAULTS. CURRENT STATUS LAST 17 CYCLES, FAILED TEST, MESSAGE 49-94226 FOR LOW OIL PRESSURE SWITCH, SHOWS OPEN CIRCUIT.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-90 TASK 805, REMOVED & REPLACED THE LOW OIL PRESSURE SWITCH IAW AMM 49-94-22, LEAK & OPS CHECKED NORMAL. CURRENT STATUS NOW SHOWS NO FAULTS.
